Ovulation usually takes place around 14 days after the menstrual period. A clear discharge is very widespread but a small bleeding may occur in this period of time. This blood may be brown in color. If this type of spotting occurs every month that may be an alarming sign which means that something is wrong and you must consult a doctor.
Brown vaginal discharge can just be the residual blood from the periods and hence harmless but it may also point to a more complex medical condition. The normal discharge of a woman is usually white in color or simply it has no color. But if a woman finds that her discharge is brown in color on a regular basis then immediate medical opinion must be sought. The brown vaginal discharge may also be accompanied by a bad odor and in such cases you must call your doctor immediately.
The fact of brown spotting after ovulation may be connected with several reasons, among them:
İf there took place an unsafe sexual act, the probability of pregnancy is considerable. Blood spot or meager, barely noticeable brown discharge after ovulation mean that there happened the attachment of a fertilized egg. For most women, this point is completely invisible.
İf blood or brown discharge after ovulation continues for several days or occasionally disappear or are renewed, it indicates the presence of a pathology. The most common case is endometriosis or adenomyosis, which have become a real scourge of women of childbearing age. Spreading endometriosis menstruate for a few days before the start of a normal menstrual period. That is why in the second half of the menstrual cycle or the day before a woman can observe brown spotting and pain in ovaries.
Erosion of the cervix, cancer of female genital organs can also be the cause of this type of discharge. Besides brown discharge erosion of the cervix may have other symptoms like bloody or purulent discharge from the genital tract, pain during sex intercourse, irregular menstruation. There may also be no signs of this disease, so regular visits to a gynecologist will help to identify it.
The use of oral contraceptives. Usage of contraceptive patch or vaginal ring, in the first three cycles of application often cause such effects. İt is necessary to take contraceptives due to your time-table as course interruptions may considerably raise the probability of pregnancy. İf the same happened to you, you should make a pregnancy test and consult your doctor as soon as possible.
Taking hormones is making some adjustments to the woman’s body. Therefore, pink discharge after ovulation may be due to side effects.
The symptoms accompanying brown vaginal discharge are very few but you should always remember them. There can be itching around the vaginal area, abnormal bleeding or a pain while urinating. In such cases an in time treatment can help to prevent the spread of serious infection and the condition will not get worsened.